# SDR CA130212003

- Difficulty date: January 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBING THRU 18000`, THE ANTI-ICE TURNED OFF.  THE CREW HEARD A LOUD NOISE FOLLOWED BY MULTIPLE NOISES WITH VIBRATION AND A MOMENTARY ODOR OF SMOKE THRU THE ENVIRONMENTAL SYS. THE CREW NOTICED THE LT ENGINE ITT WAS IN THE RED.  THE CREW DECLARED AN EMERGENCY AND PROCEEDED WITH THE ENGINE SHUTDOWN CHECKLIST.  AN UNEVENTFUL LANDING WAS MADE.
